# SDR CA110614007

- Difficulty date: June 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,421 hours
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE ITT WENT OVER 860 DEGREES IN FLIGHT AND MADE ABNORMAL SOUNDS.  ENGINE SHUTDOWN CARRIED OUT.  ENGINE HAS BEEN RETURNED TO O/H SHOP FOR TEARDOWN.
